Ok so I went to the clinic today and I got my meds 2day (for chlamydia)but afterwards my stomach started to hurt and I mean I had uprotected sex on fri wit my boyfriend and he ejaculated on my bed(and I dont know if he did inside me )..but I mean I text him and say my tummy hurt and he said why you throw up! Like what in the world... Was I supposed to throw up or something...lol...im confused on what he meant by that and also im 21 just to inform yall...so im trying to see what he meant by all that...like whats that supposed to mean ..am I prego or sumthin???
I went back and read your questions for the last month...All you've done for the last month is be scared you're pregnant, and scared you have a STD...You just said you had unprotected sex...AGAIN...last Friday...and now you're on meds for a STD...what are you doing??
Ya know, I think you'd be living a way happier life if you quit having sex until you're mature enough to know what it's all about, and how to protect yourself so you can enjoy it. Why put yourself thru all this...over and over and over and over???
They should have gave you a preganancy test before giving you the std pills. Did you pee in a cup or give them blood? If so call them ask for the results to see if you were negative for pregnacy. If it was your first time having sex of friday and its monday you won't show a pregnancy though. It could also be a reaction to the medicine look at the side affects in the information packet that should have came with the perscription.
you seriously need a wake up call.
See how easy it was to get Chlamydia TWICE?
It's that easy to get AIDs too.
Are you TRYING to screw your body up and possible become infertile?
Make sure you have a pap smear soon. You probably have HPV as well... which can lead to cervical cancer.